MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Psychiatria Danubina · 2011

Weight gain induced with olanzapine in adolescent.

Graovac Mirjana, Ružić Klementina, Rebić Jelena, Dadić-Hero Elizabeta, Kaštelan Ana, Frančišković Tanja

СтатьяПеревод пока не подготовлен

Аннотация

Children and adolescents are being treated with antipsychotics more often than before, although the risk of adverse events in this age group still remains unclear. Because of increased use of antipsychotics in children and adolescents, their endocrine and metabolic side-effects (weight gain, obesity, and related metabolic deviations) are of particular worrying, especially within pediatric and adolescent population that appears to be at greater risk comparing with adults for antipsychotic-induced metabolic adverse events. In this work we will present the course of treatment of an adolescent girl with psychotic symptoms, within the clinical diagnosis of Organic delusional disorder, who had a considerable weight gain after one year of olanzapine treatment.

Для цитирования: Graovac Mirjana, Ružić Klementina, Rebić Jelena, Dadić-Hero Elizabeta, Kaštelan Ana, Frančišković Tanja. Weight gain induced with olanzapine in adolescent.. Psychiatria Danubina. 2011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.